# SDR QXEA200500817

- Difficulty date: April 17, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT PYLON HINGE BEAM AT PYLON TIE BAR HAS GOUGES ON HINGE, TOP AND LOWER LOCATION FROM TIE BAR BRACKETS RUBBING.  REPAIRED IAW CRJ700 MM 78-36-05-000-801-A01, PAGE 402, PARAGRAPH C, STEPS 1-4, REO 670-78-34-360 AND CRJ700 SRM 51-25-06-001-001-A01.
